# SDR AU960979

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146300A
- Engine: Lyc ALF502R5
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Condition: Req Lube
- Location: Main Gear Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH AND LH MAIN LANDING GEAR SIDE STAY BEARINGS STIFF - AN ATTEMPTTO REGREASE THE BEARINGS FOUND THAT THE GREASE WOULD NOT ENTER TH INNER BEARINGS - REMOVAL OF THE SIDE STAYS FOUND THAT THE  EXISTING GREASE WAS HARD AND DETERIORATED - BEARINGS LAST GREASEDIN APRIL 1996 - AIRCRAFT HAS A LOW UTILISATION RATE
